# SDR SWAA2025042509847

- Difficulty date: March 26, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 29,606 hours, 14,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL WEB AT STA 663 FROM LBL 5 TO LBL 35 HAS 7 EA FASTENER HOLES ELONGATED <[01].  REMOVED FASTENERS COMMON TO 663 VERTICAL WEB FROM LBL 5 TO LBL 35 PER SRM 51-40-02.; [02] FABRICATED REPLACEMENT WEB PER BOEING SMAL (CONTROL #0271100384) BOEING DRAWING #111A1141; AND SRM 51-40-05.; [03] TREATED AND PRIMED REPLACEMENT WEB PER BOEING SMAL (CONTROL #0271100384) AND BOEING DRAWING #111A1141.; [04] REMOVED FASTENERS COMMON TO 663 VERTICAL WEB FROM LBL 5 TO LBL 35 PER SRM 51-40-02. C/W INSPECTION; [05] FABRICATED REPLACEMENT WEB PER BOEING SMAL (CONTROL #0271100384) BOEING DRAWING #111A1141; AND SRM 51-40-05. C/W INSPECTION; [06] TREATED AND PRIMED REPLACEMENT WEB PER BOEING SMAL (CONTROL #0271100384) AND BOEING DRAWING #111A1141 C/W INSPECTION; [07] OK TO INSTALL VERTICAL WEB.; [08] INSTALLED REPLACEMENT WEB PER SRM 51-40-02; [09] VERIFIED CORRECTIVE ACTION #8; [10] RII CORRECTED FROM YES TO NO; [11] VERIFIED VERTICAL WEB INSTALLATION.
